请选择 进入手机版 | 继续访问电脑版

数学之家

建站
数学爱好者的家园
 找回密码
 注册

QQ登录

只需一步,快速开始

查看: 443|回复: 0

[代数] Double Ore Extensions of Anti-angle Type for Hopf Algebras

[复制链接]
发表于 2022-4-29 06:35:25 | 显示全部楼层 |阅读模式
AIMS Mathematics.
2022, 7(7): 12566-12586

Double Ore Extensions of Anti-angle Type for Hopf Algebras

Qining Li


(School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China)


Abstract: The aim of this article is to extend the structure of a bialgebra (Hopf algebra) which is connected graded as an algebra and generated in degree $1$ to its double Ore extensions of anti-angle type. We construct two non-commutative and non-cocommutative Hopf algebras of infinite dimension and investigate the lifting of homological properties.

Key words: Connected graded algebra; Hopf double Ore extension; Anti-angle type
2000 MR Subject Classification: 16S36, 16W30, 16W50
DOI: 10.3934/math.2022696
Received date: 2022-01-21
Revised date: 2022-04-12
Accepted date: 2022-04-18
Published date: 2022-04-28

Double Ore Extensions of Anti-angle Type for Hopf Algebras.pdf

260.24 KB, 下载次数: 0, 下载积分: 激情 -2 点

回复

使用道具 举报

您需要登录后才可以回帖 登录 | 注册

本版积分规则

QQ|网站统计|手机版|小黑屋|数学之家    

GMT+8, 2023-1-30 09:23 , Processed in 1.141602 second(s), 26 queries .

Powered by Discuz! X3.1

© 2001-2013 Comsenz Inc.

快速回复 返回顶部 返回列表